# SDR YENA2024010200009

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,524 hours, 30,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: FWD PAX FLOOR STRUCTURE CENTER BEAM AT FR17 Y-273.1MM (10.75"); REF EAMS NR-00056 W/O H9334: R & R FWD PAX FLOOR STRUCTURE CENTER BEAM P/N: 170-03264-001 FR12-20LH IAW EMBRAER SRM 51-40-08.(CONSIDERED A MAJOR REPAIR)
